# SDR QXEA9700512

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 5515800106
- Condition: Malfunction
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE COCKPIT DOOR HAS LEFT SIDE LIGHTING INOP.  REPLACED EXIT LIGHT SIGN, OPERATIONAL CHECK GOOD.
